# SDR SWAA2022021492537

- Difficulty date: April 4, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB R/H FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT BS 500 +10; 24RBL; WL 156. / REMOVED & REPLACED FCB R/H FLOOR TO SIDEWALL SUPPORT SHIELD DUE TO CORROSION PER SRM 51-40-02-0G-0 & DWG # 143A0080.
